Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Matt_08

Seriously WTFFF?

I f*n Regret taking this Stupid pilll at this point.... Can some1 tell me if this is normalll?

Before accutane I had mild acne..never had a cyst in my life. Right now im getting cysts all overrr.... the same pimples flaring up over and over againnn and overr and overr again... Is that normal ??? why do the same zits keep coming backkkkkk???? Im not piking, im not pocking, im just letting them go down and flare up every week. Its a vicous cycle and its EXTREMELY frustratingggggg. What the helll is wrong with me??? What can i do to stop thissss

Share this post


Link to post
Share on other sites

I'd say, in my experience, that the zits/cysts coming out were likely coming anyway, accutane just sped up the process. But I WOULD call your derm to make sure that you're not going to get any scarring, or to see if you can get the cysts injected.

Share this post


Link to post
Share on other sites

i'd definitely stick with the accutane and go on some antibiotics as well.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×